Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The range of a vector measure


Author: Igor Kluvánek
Journal: Bull. Amer. Math. Soc. 81 (1975), 609-611
MSC (1970): Primary 46G10; Secondary 49E15, 52A05
DOI: https://doi.org/10.1090/S0002-9904-1975-13756-6
MathSciNet review: 0377007
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. D. Bolker, A class of convex bodies, Trans. Amer. Math. Soc. 145 (1969), 323-345. MR 41 #921. MR 256265
  • 2. G. Choquet, Mesures, coniques, affines et cylindriques, Symposia Mathematica, vol. II (INDAM, Rome, 1968), Academic Press, London, 1969, pp. 145-182. MR 41 #5921. MR 261306
  • 3. I. Kluvánek, The range of a vector-valued measure, Math. Systems Theory 7 (1973), 44-54. MR 48 #495. MR 322131

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46G10, 49E15, 52A05

Retrieve articles in all journals with MSC (1970): 46G10, 49E15, 52A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13756-6

American Mathematical Society